Alert archive / Tennessee / Flash Flood Watches in 2013
Flash Flood Watch 2, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at Apr 27, 2013, 3:06 PM CDT for 39 counties in Tennessee. It took effect at Apr 27, 2013, 4:00 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2013, 3:06 PM CDT (20:06 UTC)
- In effect from
- Apr 27, 2013, 4:00 PM CDT
- Expired
- Apr 28, 2013, 10:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
963 WGUS64 KOHX 272006 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 306 PM CDT SAT APR 27 2013 ...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE IN MIDDLE TENNESSEE TONIGHT AND SUNDAY MORNING... .A LOW PRESSURE SYSTEM OVER ARKANSAS WILL MOVE EAST TONIGHT AS A WARM FRONT LIFTS NORTHWARD INTO MIDDLE TENNESSEE. THIS WILL SET THE STAGE FOR NUMEROUS SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL PRODUCE LOCALLY HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. TNZ005>011-022>034-056>066-075-077>080-093>095-280300- /O.NEW.KOHX.FF.A.0002.130427T2100Z-130428T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 306 PM CDT SAT APR 27 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING COUNTIES...BEDFORD...BENTON...CANNON... CHEATHAM...CLAY...COFFEE...CUMBERLAND...DAVIDSON...DE KALB... DICKSON...FENTRESS...GILES...GRUNDY...HICKMAN...HOUSTON... HUMPHREYS...JACKSON...LAWRENCE...LEWIS...MACON...MARSHALL... MAURY...MONTGOMERY...OVERTON...PERRY...PICKETT...PUTNAM... ROBERTSON...RUTHERFORD...SMITH...STEWART...SUMNER... TROUSDALE...VAN BUREN...WARREN...WAYNE...WHITE...WILLIAMSON AND WILSON. * THROUGH SUNDAY MORNING * THUNDERSTORMS WILL LIKELY MOVE OVER THE SAME AREA TONIGHT AND SUNDAY MORNING AND RESULT IN SEVERAL MORE INCHES OF ADDITIONAL RAINFALL. AN ADDITIONAL ONE TO TWO INCHES WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE IN MIDDLE TENNESSEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BOYD
2 follow-up statements
775 WGUS64 KOHX 280222 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 922 PM CDT SAT APR 27 2013 ...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE IN MIDDLE TENNESSEE... .A LOW PRESSURE SYSTEM WILL CROSS THE AREA TONIGHT AND SUNDAY AS ABUNDANT MOISTURE MOVES IN FROM THE SOUTH. THIS WILL SET THE STAGE FOR NUMEROUS SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL PRODUCE LOCALLY HEAVY RAINFALL AND FLASH FLOODING. TNZ005>011-022>034-056>066-075-077>080-093>095-281500- /O.CON.KOHX.FF.A.0002.000000T0000Z-130428T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 922 PM CDT SAT APR 27 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...BENTON...CANNON...CHEATHAM...CLAY... COFFEE...CUMBERLAND...DAVIDSON...DE KALB...DICKSON... FENTRESS...GILES...GRUNDY...HICKMAN...HOUSTON...HUMPHREYS... JACKSON...LAWRENCE...LEWIS...MACON...MARSHALL...MAURY... MONTGOMERY...OVERTON...PERRY...PICKETT...PUTNAM...ROBERTSON... RUTHERFORD...SMITH...STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WAYNE...WHITE...WILLIAMSON AND WILSON. * THROUGH SUNDAY MORNING * RECENT RAINFALL HAS CAUSE SATURATED SOILS AND HIGH WATER LEVELS ON SMALL STREAMS ACROSS THE MID STATE. THUNDERSTORMS THIS SATURDAY EVENING HAVE ALREADY PRODUCED FLASH FLOODING OVER PARTS OF NORTHWEST MIDDLE TENNESSEE. MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS THE ENTIRE MID STATE THROUGH THE NIGHT AND INTO SUNDAY MORNING. SOME OF THESE STORMS WILL PRODUCE VERY HEAVY DOWNPOURS. SOME LOCATIONS COULD SEE SEVERAL INCHES OF RAINFALL...CAUSING FLASH FLOODING IN SOME AREAS...ESPECIALLY ALONG SMALL STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 13
098 WGUS64 KOHX 280922 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 422 AM CDT SUN APR 28 2013 ...HEAVY RAINFALL AND FLASH FLOODING CONTINUES TO BE POSSIBLE IN MIDDLE TENNESSEE... .AS A LOW PRESSURE SYSTEM CONTINUES TO MOVE ACROSS THE AREA THIS MORNING...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MID STATE FOR LOCATIONS EAST OF INTERSTATE 65...WITH A CONTINUED POTENTIAL OF SOME LOCALLY HEAVY RAINFALL THAT COULD RESULT IN FLASH FLOODING. TNZ005>008-022>027-056>060-093>095-281030- /O.CAN.KOHX.FF.A.0002.000000T0000Z-130428T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- WAYNE-LAWRENCE-GILES- 422 AM CDT SUN APR 28 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR LOCATIONS ALONG AND WEST OF INTERSTATE 65 HAS BEEN CANCELLED AS RAINFALL HAS MOVED EAST OF THIS AREA. $$ TNZ009>011-028>034-061>066-075-077>080-281500- /O.CON.KOHX.FF.A.0002.000000T0000Z-130428T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON- FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- 422 AM CDT SUN APR 28 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND...DE KALB...FENTRESS...GRUNDY...JACKSON...MACON...MARSHALL... OVERTON...PICKETT...PUTNAM...RUTHERFORD...SMITH...TROUSDALE... VAN BUREN...WARREN...WHITE AND WILSON. * UNTIL 10 AM CDT THIS MORNING * RECENT RAINFALL HAS CAUSED SATURATED SOILS AND HIGH WATER LEVELS ON SMALL STREAMS ACROSS THE MID STATE. WITH THE POTENTIAL OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING FOR LOCATIONS EAST OF INTERSTATE 65...ANY HEAVY RAINFALL ASSOCIATED WITH THESE SHOWERS AND THUNDERSTORMS COULD PRODUCED LOCALIZED FLASH FLOODING THROUGH THE MID MORNING HOURS. SOME LOCATIONS COULD CONTINUE TO EXPERIENCE STORMS THAT WILL PRODUCE VERY HEAVY DOWNPOURS...RESULTING IN FLASH FLOODING IN SOME AREAS...ESPECIALLY ALONG SMALL STREAMS. *PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 31
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Apr 27, 1:01 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Apr 27, 1:01 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 101 PM CDT SAT APR 27 2013 .DISCUSSION... ...COULD BE A STORMY NIGHT IN MIDDLE TENNESSEE WITH A FEW SEVERE POSSIBLE... SURFACE LOW CENTERED OVER WESTERN ARKANSAS AT EARLY AFTERNOON FORECAST TO MOVE ALONG THE MISSISSIPPI RIVER NEAR MEMPHIS BY 23Z AS DEEPENING UPPER TROUGH SWINGS INTO NORTH CENTRAL MISSOURI AT THAT TIME. WARM FRONT STRETCHES EAST FROM LOW CENTER INTO NORTHERN MISSISSIPPI TO JUST SOUTH OF MEMPHIS...AND WILL LIFT NORTHWARD INTO MIDDLE TENNESSEE THIS EVENING. WE ARE CURRENTLY SEEING SOME SCATTERED CONVECTION BEGINNING TO FIRE DOWN THROUGH NORTH MISSISSIPPI AT THIS TIME GENERALLY IN A SUNLIT AREA WITH 70 DEGREE TEMPS AND 60 DEGREE DEWPOINTS. AM EXPECTING AIR MASS TO DESTABILIZE AS WE GO THROUGH THE LATE AFTERNOON AND INTO THE EVENING BASICALLY ALONG AND SOUTH OF WARM FRONT WITH SCATTERED SHOWERS AND A FEW THUNDERSTORMS REDEVELOPING OVER WESTERN AREAS AND BECOME MORE NUMEROUS AS THEY MOVE EASTWARD DURING THE LATE AFTERNOON AND EVENING. AFTER 00Z WE MAY EVEN SEE A LINE OF STRONG TO SEVERE STORMS DEVELOP IN WESTERN MIDDLE TENNESSEE AND EXTEND DOWN THROUGH THE MEMPHIS AREA AND MOVE EASTWARD ACROSS MIDDLE TENNESSEE DURING THE MID EVENING HOURS. THIS SYSTEM IS NOT IN ANY HURRY TO EXIT SO EXPECT SHOWERS AND STORMS EVEN AFTER MIDNIGHT...ESPECIALLY EASTERN AREAS AND PLATEAU WITH SHOWERS CONTINUING SUNDAY ESPECIALLY EASTERN AREAS. RAIN FINALLY EXITS EARLY SUNDAY EVENING BUT THERE IS A CHANCE FOR SHOWERS ALONG THE PLATEAU ON MONDAY. WENT PRETTY MUCH WITH THE WEATHER PREDICTION CENTERS GUIDANCE IN THE LONGER TERM AS MODELS CANT SEEM TO FIGURE OUT JUST WHERE THE DEEP UPPER LOW IS GOING END UP. THEREFORE I HAVE LOW CONFIDENCE IN LONG TERM FORECAST AND HAVE DECIDED TO CONCENTRATE MORE ON THE SHORTER TERM. BOYD && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 60 73 52 75 / 80 50 10 10 CLARKSVILLE 57 71 48 77 / 80 40 05 05 CROSSVILLE 56 69 51 70 / 80 70 30 20 COLUMBIA 60 74 53 76 / 80 50 10 10 LAWRENCEBURG 59 73 52 77 / 80 50 20 10 WAVERLY 58 71 49 77 / 80 40 0 05 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && BOYD
Hazardous weather outlook, Apr 27, 5:02 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 502 AM CDT SAT APR 27 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-281015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 502 AM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR WESTERN MIDDLE TENNESSEE...GENERALLY ALONG AND SOUTH OF A LINE FROM DOVER TO PULASKI. WIDESPREAD LIGHT TO MODERATE RAIN WITH A FEW THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING BEFORE DIMINISHING IN THE AFTERNOON. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON INTO TONIGHT AND SPREAD ACROSS MIDDLE TENNESSEE AS A SURFACE LOW TRACKS TO THE NORTH OF THE REGION. CONDITIONS APPEAR FAVORABLE FOR A FEW STORMS TO BE SEVERE IN THE SLIGHT RISK AREA...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT BUT THE THREAT APPEARS LOW. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE WITH THUNDERSTORM ACTIVITY LATER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SUNDAY BEFORE DIMINISHING BY SUNDAY NIGHT. TOTAL RAINFALL AMOUNTS FROM TODAY THROUGH SUNDAY WILL RANGE FROM 1 TO 2 INCHES NORTH OF I-40 TO 2 TO 3 INCHES SOUTH OF I-40. SOME LOCATIONS MAY RECEIVE UP TO 4 INCHES OF RAINFALL...WHICH MAY RESULT IN SOME LOCALIZED FLOODING. SOME SECONDARY RIVERS ACROSS MIDDLE TENNESSEE MAY RISE INTO ACTION STAGE...INCLUDING THE DUCK AND BUFFALO RIVERS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED SATURDAY AFTERNOON INTO SATURDAY NIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 55
In the hours before
Local storm report, Apr 27, 1:22 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
122 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLOOD 1 E LA VERGNE 36.00N 86.56W
04/27/2013 RUTHERFORD TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTS HOME INUNDATED BY WATERS FROM
MILL CREEK. FAMILY HAS EVACUATED THE HOME AT 166B DEER
DRIVE. OTHER HOMES IN THE VICINITY OF DEER DRIVE...
TAYLOR DRIVE... AND APPLE DRIVE ARE ALSO REPORTING WATER
ENCROACHING ON HOMES. WATER WAS RECEDING AT TIME OF
REPORT.
&&
EVENT NUMBER OHX1300353
TB12Local storm report, Apr 27, 1:44 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
144 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLOOD 3 SSW ANTIOCH 36.02N 86.69W
04/27/2013 DAVIDSON TN FACEBOOK
RECEIVED A PHOTO OF FLOODING OCCURING ALONG MILL CREEK
AT CULBERTSON ROAD. THE ROAD WAS IMPASSABLE AT 1PM.
&&
EVENT NUMBER OHX1300354
TB12Local storm report, Apr 27, 1:46 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
146 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM FLOOD 2 WSW ANTIOCH 36.05N 86.70W
04/27/2013 DAVIDSON TN TWITTER
FIELDS AT LIGHTHOUSE CHRISTIAN BALL PARK AS WELL AS THE
FAMILY FUN CENTER NEAR OLD HICKORY BLVD AND BELL ROAD.
&&
EVENT NUMBER OHX1300355
TB12Local storm report, Apr 27, 2:09 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
209 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM FLASH FLOOD 2 NW BRENTWOOD 36.02N 86.81W
04/27/2013 WILLIAMSON TN TWITTER
TSPOTTER REPORT OF OWL CREEK FLOODING WALLER ROAD. THE
CREEK WAS RUNNING OVER DRIVEWAYS ALONG WALLER ROAD.
&&
EVENT NUMBER OHX1300356
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 12:38 PM CDT | River Flood Advisory | OHX | Davidson | 6 hr |
| Apr 27, 12:56 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 12:56 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 1:13 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 3 hr |
| Apr 27, 1:47 PM CDT | River Flood Warning | OHX | Davidson | 62 min |
| Apr 27, 4:04 PM CDT | River Flood Advisory | OHX | Hickman | 9 hr |
| Apr 27, 5:54 PM CDT | Flash Flood Warning | OHX | Benton, Dickson, Houston, Humphreys, Montgomery, Stewart | 6 hr |
| Apr 27, 6:19 PM CDT | Special Weather Statement | OHX | Benton | 26 min |
| Apr 27, 6:49 PM CDT | Special Weather Statement | OHX | Houston | 41 min |
| Apr 27, 6:52 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 23 min |
Nearby
Flash Flood Watches in Tennessee, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.